Alert archive / Tennessee / Winter Storm Warnings in 2009
Winter Storm Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Mar 1, 2009, 1:18 AM CST for 18 counties in Tennessee. It was in force for 8 hr. 18 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 1, 2009, 1:18 AM CST (07:18 UTC)
- Expired
- Mar 1, 2009, 9:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, DeKalb County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Overton County, TN, Putnam County, TN, Rutherford County, TN, Smith County, TN, Warren County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 61 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 1:59 AM CST | SNOW 8 | 10 Se Columbia, TN | EIGHT INCHES OF SNOW IN SEVEN HOURS WAS REPORTED 7 MILES WEST OF CULLEOKA. MODERATE SNOW FALL WAS CONTINUING TO FALL. US HIGHWAY 31 HEAVILY SNOW COVERED. |
| Mar 1, 2:17 AM CST | SNOW 6 | 15 N Lawrenceburg, TN | SIX INCHES OF SNOW WAS REPORTED ON US HIGHWAY 43 NEAR THE LAWRENCE COUNTY...MAURY COUNTY LINE. SNOW WAS ALSO CONTINUING TO FALL. |
| Mar 1, 2:50 AM CST | SNOW 4 | Murfreesboro, TN | FOUR INCHES OF SNOWFALL ACCUMULATION WAS REPORTED IN MURFREESBURO. |
| Mar 1, 3:25 AM CST | SNOW 4 | Shelbyville, TN | FOUR INCHES OF SNOW FALL ACCUMULATION WAS REPORTED. |
| Mar 1, 3:30 AM CST | SNOW 2 | Woodbury, TN | TWO INCHES OF SNOWFALL ACCUMULATION WAS REPORTED. |
| Mar 1, 3:30 AM CST | SNOW 3 | Manchester, TN | THREE INCHES OF SNOWFALL ACCUMULATION WAS REPORTED. |
| Mar 1, 3:32 AM CST | SNOW 2 | Mcminnville, TN | TWO INCHES OF SNOWFALL ACCUMULATION WAS REPORTED. |
| Mar 1, 3:35 AM CST | SNOW 1.5 | Cookeville, TN | ONE AND ONE HALF OF AN INCH OF SNOWFALL ACCUMULATION WAS REPORTED. |
| Mar 1, 4:15 AM CST | SNOW 8.3 | 3 Sw Lewisburg, TN | |
| Mar 1, 5:01 AM CST | SNOW 4.5 | Tullahoma, TN | |
| Mar 1, 5:25 AM CST | SNOW 9 | 12 Nw Shelbyville, TN | |
| Mar 1, 5:58 AM CST | SNOW 7 | Pulaski, TN | |
| Mar 1, 6:00 AM CST | SNOW 3 | Waynesboro, TN | |
| Mar 1, 6:00 AM CST | SNOW 10 | Wartrace, TN | |
| Mar 1, 6:05 AM CST | SNOW 3 | Woodbury, TN | |
| Mar 1, 6:07 AM CST | SNOW 3 | Mcminnville, TN | |
| Mar 1, 6:11 AM CST | SNOW 4 | Manchester, TN | |
| Mar 1, 6:55 AM CST | SNOW 9 | 5 Nne Cornersville, TN | NINE INCHES OF SNOW WAS MEASURED IN TEN HOURS THREE MILES SOUTHWEST OF LEWISBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KOHX 010718 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 118 AM CST SUN MAR 1 2009 ...WINTER STORM WILL BRING SIGNIFICANT SNOWFALL TO SOUTH MIDDLE TENNESSEE AND POSSIBLE SIGNIFICANT ICE ACCUMULATIONS EAST OF INTERSTATE 24... .COLD AIR AND SUFFICIENT MOISTURE WILL REMAIN IN PLACE ACROSS MIDDLE TENNESSEE. 4 TO 12 INCHES OF SNOWFALL IN SOUTH MIDDLE TENNESSEE. ONE INCH ICE ACCUMULATION IS EXPECTED IN PORTIONS OF THE CUMBERLAND PLATEAU REGION. AROUND ONE INCH OF SNOWFALL IS EXPECTED IN NORTH MIDDLE TENNESSEE. TNZ058-060>063-075-077>079-093>095-011500- /O.UPG.KOHX.WW.Y.0007.000000T0000Z-090301T1200Z/ /O.NEW.KOHX.WS.W.0001.090301T0718Z-090301T1500Z/ LEWIS-MAURY-MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WARREN- GRUNDY-WAYNE-LAWRENCE-GILES- 118 AM CST SUN MAR 1 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW WILL CONTINUE INTO SUNDAY MORNING...HEAVY AT TIMES. MOST LOCATIONS CAN EXPECT SNOW ACCUMULATIONS OF 4 TO 8 INCHES...WITH LOCAL AMOUNTS TO 12 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE FORECAST ON SUNDAY...WITH TRAVEL DISCOURAGED. $$ TNZ030>034-064-011200- /O.UPG.KOHX.WW.Y.0007.000000T0000Z-090301T1200Z/ /O.NEW.KOHX.WS.W.0001.090301T0718Z-090301T1200Z/ SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DEKALB- 118 AM CST SUN MAR 1 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. MOST LOCATIONS CAN EXPECT 2 TO 4 INCHES OF SNOW ACCUMULATION... WITH ICE ACCUMULATION UP TO ONE INCH. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED. STRONG WINDS ARE EXPECTED SUNDAY...WITH TRAVEL DISCOURAGED. $$ TNZ005>011-022>029-056-057-059-065-066-080-011200- /O.CON.KOHX.WW.Y.0007.000000T0000Z-090301T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- PERRY-HICKMAN-WILLIAMSON-WHITE-CUMBERLAND-VAN BUREN- 118 AM CST SUN MAR 1 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... MOST LOCATIONS ACROSS NORTH MIDDLE TENNESSEE CAN EXPECT AROUND ONE INCH OF SNOWFALL. A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING. $$ 04
1 follow-up statement
000 WWUS44 KOHX 011204 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 604 AM CST SUN MAR 1 2009 ...WINTER STORM WILL DEPART MIDDLE TENNESSEEE... .A STRONG WINTER STORM IS SHIFING SOUTH OF MIDDLE TENNESSEE THIS MORNING. A COUPLE MORE HOURS OF SNOW WILL CONTINUE IN SOUTH MIDDLE TENNESSEE. ADDITIONAL SNOWFALL OF ONE TO TWO INCHES IS POSSIBLE NEAR THE ALABAMA BORDER. TNZ030>034-064-011315- /O.CAN.KOHX.WS.W.0001.000000T0000Z-090301T1200Z/ SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DEKALB- 604 AM CST SUN MAR 1 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER STORM WARNING. THE WINTRY PRECIPITATION HAS DEPARTED SOUTH. $$ TNZ058-060-062-063-078-093-011315- /O.CAN.KOHX.WS.W.0001.000000T0000Z-090301T1500Z/ LEWIS-MAURY-RUTHERFORD-CANNON-WARREN-WAYNE- 604 AM CST SUN MAR 1 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER STORM WARNING. THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER STORM WARNING. THE SNOW IS DECREASING AND MOVING SOUTH OF THE REGION. $$ TNZ005>011-022>029-056-057-059-065-066-080-011315- /O.CAN.KOHX.WW.Y.0007.000000T0000Z-090301T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- PERRY-HICKMAN-WILLIAMSON-WHITE-CUMBERLAND-VAN BUREN- 604 AM CST SUN MAR 1 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. THE WINTRY PRECIPITATION HAS DEPARTED SOUTH. $$ TNZ061-075-077-079-094-095-011500- /O.CON.KOHX.WS.W.0001.000000T0000Z-090301T1500Z/ MARSHALL-BEDFORD-COFFEE-GRUNDY-LAWRENCE-GILES- 604 AM CST SUN MAR 1 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... SNOW WILL DECREASE ACROSS EXTREME SOUTH MIDDLE TENNESSEE THIS MORNING. MANY LOCATIONS WILL HAVE RECEIVED A TOTAL 4 TO 8 INCHES OF SNOW FOR THIS EVENT BY 9 AM. WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE FORECAST ON SUNDAY...WITH TRAVEL DISCOURAGED. $$ 04
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 28, 10:09 PM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Feb 28, 10:09 PM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1009 PM CST SAT FEB 28 2009 .UPDATE... A VERY INTERESTING EVENING. AS OF 10 AM...MULTIPLE REPORTS HAD BEEN RECEIVED OVER THE LAST COUPLE OF HOURS OF SLEET/RAIN/SNOW MIXTURE ACROSS THE MID STATE. WE ARE STARTING TO GET IN INITIAL REPORTS OF A CHANGE OVER TO ALL SNOW AS FAR EAST AS CHEATHAM COUNTY...WITH SNOW STICKING TO EXPOSED SURFACES. THE LATEST REPORT WAS THAT AN INCH OF SNOW WAS REPORTED ON THE GROUND IN DICKSON. TEMPERATURES REMAINING IN THE MID 30S. UPPER LOW CENTERED OVER SE AR...AND WILL MOVE INTO CENTRAL MS AROUND MIDNIGHT...AND INTO SOUTH CENTRAL ALABAMA BY 12Z SUN. OOZ OHX SOUNDING SHOWING PREVALENT LOW LEVEL MOISTURE THROUGH 750 MB WITH MOISTURE CONTINUING TO BE PREVALENT THROUGH THE REMAINDER OF THE NIGHT ACROSS THE MID STATE. WITH ALL OF THIS IN MIND...BELIEVE CURRENT ADVISORY IS STILL ON TRACK AND WILL MAKE ONLY SOME MINOR TWEAKS TO THE ZONES. && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 AM CST SUNDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 31
Hazardous weather outlook, Feb 28, 5:34 AM CST, 19 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 534 AM CST SAT FEB 28 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-011145- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 534 AM CST SAT FEB 28 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... RAIN WILL CHANGE TO SNOW TONIGHT...WITH 1 TO 3 INCHES ACCUMULATION LIKELY. THE HIGHER AMOUNTS WILL BE OVER WESTERN PORTIONS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 17/MAG
In the hours before
Local storm report, Mar 1, 12:30 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 AM CST SUN MAR 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM SNOW 5 W HOHENWALD 35.55N 87.65W
03/01/2009 M3.5 INCH LEWIS TN TRAINED SPOTTER
3.5 INCHES OF SNOW WAS REPORTED IN 3 HOURS AND SNOW STILL
FALLING. SECONDARY ROADS WERE SNOW COVERED.
&&
JBWLocal storm report, Mar 1, 12:32 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 AM CST SUN MAR 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM SLEET 2 SE DICKSON 36.06N 87.35W
02/28/2009 U0.00 INCH DICKSON TN PUBLIC
SLEET AND SNOW MIXTURE REPORTED AT 107 SOUTH HUMINGBIRD
LANE NEAR US HIGHWAY 70. NO ACCUMULATION WAS REPORTED AT
THIS TIME.
0730 PM SNOW 2 SE DICKSON 36.06N 87.35W
02/28/2009 U0.0 INCH DICKSON TN PUBLIC
A DUSTING OF SNOW NOW OCCURRING ON EXPOSED SURFACES AT
107 SOUTH HUMINGBIRD LANE NEAR US HIGHWAY 70.
0743 PM SLEET CENTERVILLE 35.79N 87.45W
02/28/2009 U0.00 INCH HICKMAN TN PUBLIC
COCORAHS SPOTTER REPORTED SLEET BEGINNING AT 635 PM CST
AND CONTINUING.
0812 PM SLEET LAWRENCEBURG 35.25N 87.34W
02/28/2009 U0.00 INCH LAWRENCE TN PUBLIC
A MIXTURE OF SLEET AND RAIN WAS OCCURRING.
0838 PM SLEET 5 S COLLINWOOD 35.10N 87.74W
02/28/2009 U0.00 INCH WAYNE TN EMERGENCY MNGR
SLEET...FREEZING RAIN...AND SNOW MIXTURE WAS OCCURING ON
BERRY ROAD NEAR STATE HIGHWAY 13.
0912 PM SNOW LAWRENCEBURG 35.25N 87.34W
02/28/2009 U0.0 INCH LAWRENCE TN PUBLIC
*** 1 INJ *** REPORT RECEIVED OF TURN OVER TO ALL SNOW IN
LAWRENCEBURG. ICY ROAD CONDITIONS DEVELOPING ACROSS THE
ENTIRE COUNTY. WRECK REPORTED WITH INJURIES IN
SUMMERTOWN. EXTENT OF INJURIES UNKNOWN.
0933 PM SNOW 2 S DICKSON 36.05N 87.38W
02/28/2009 M1.0 INCH DICKSON TN TRAINED SPOTTER
MODERATE SNOW OVER THE LAST TWENTY MINUTES HAS RESULTED
IN ONE INCH OF TOTAL SNOWFALL ACCUMULATION BEING
REPORTED. ROADS WERE REPORTED AS BECOMING SLUSHY.
0933 PM SNOW SPRING HILL 35.74N 86.92W
02/28/2009 U0.0 INCH MAURY TN TRAINED SPOTTER
TURN OVER TO ALL SNOW REPORTED WITH A DUSTING ON THE
GRASS ACROSS THE ENTIRE COUNTY. SNOWFALL WAS MAKING
DRIVING VISIBILITY POOR COUNTYWIDE.
1035 PM SNOW 2 S DICKSON 36.05N 87.38W
02/28/2009 M1.3 INCH DICKSON TN TRAINED SPOTTER
THREE TENTHS OF AN INCH FELL IN THE PAST HOUR. TOTAL SNOW
DEPTH IS 1.3 INCHES. ALL ROADS IN DICKSON AREA ARE SLUSHY
OR COVERED. SNOW IS CURRENTLY COMING DOWN AT A STEADY
CLIP.
1045 PM SNOW 10 S CHAPEL HILL 35.48N 86.70W
02/28/2009 M1.0 INCH MARSHALL TN TRAINED SPOTTER
ONE INCH OF SNOW REPORTED IN THE LAST TWO HOURS IN
DOWNTOWN LEWISBURG.
1051 PM SLEET TULLAHOMA 35.37N 86.22W
02/28/2009 U0.00 INCH COFFEE TN EMERGENCY MNGR
SLEET WAS STARTING TO FALL IN SOUTHEASTERN COFFEE COUNTY
NEAR TULLAHOMA.
1103 PM SNOW 10 S CHAPEL HILL 35.48N 86.70W
02/28/2009 M2.2 INCH MARSHALL TN PUBLIC
SNOW WAS MEASURED ON SNOWBOARD AT 2.25 INCHES IN TWO
HOURS IN LEWISBURG.
1120 PM SNOW 5 E HOHENWALD 35.55N 87.47W
02/28/2009 M1.5 INCH LEWIS TN TRAINED SPOTTER
1.5 INCHES OF SNOW ACCUMULATION HAVE OCCURRED IN 2 HOURS
WITH MODERATE SNOW CONTINUING.
1212 AM SNOW 5 W HOHENWALD 35.55N 87.65W
03/01/2009 M3.5 INCH LEWIS TN TRAINED SPOTTER
3.5 INCHES OF SNOW WAS REPORTED IN 3 HOURS AND SNOW STILL
FALLING. SECONDARY ROADS WERE SNOW COVERED.
1218 AM SNOW 10 S CHAPEL HILL 35.48N 86.70W
03/01/2009 M4.8 INCH MARSHALL TN PUBLIC
4.75 INCHES OF SNOW WAS REPORTED IN 3 HOURS USING
SNOWBOARD. MEASURED 5.5 INCHES AVERAGE DEPTH IN BACKYARD
SINCE EVENT BEGAN.
&&
JBWLocal storm report, Mar 1, 12:56 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 AM CST SUN MAR 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM SNOW MURFREESBORO 35.85N 86.39W
03/01/2009 M2.0 INCH RUTHERFORD TN PUBLIC
TWO INCHES OF SNOW OCCURRED IN ONE HOUR. STARTED OUT AS
SLEET...THEN TURNED INTO HEAVY SNOW...REDUCING
VISIBILITIES IN THIS AREA.
&&
JBWLocal storm report, Mar 1, 12:59 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1259 AM CST SUN MAR 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM SLEET 2 SE DICKSON 36.06N 87.35W
02/28/2009 U0.00 INCH DICKSON TN PUBLIC
SLEET AND SNOW MIXTURE REPORTED AT 107 SOUTH HUMINGBIRD
LANE NEAR US HIGHWAY 70. NO ACCUMULATION WAS REPORTED AT
THIS TIME.
0730 PM SNOW 2 SE DICKSON 36.06N 87.35W
02/28/2009 U0.0 INCH DICKSON TN PUBLIC
A DUSTING OF SNOW NOW OCCURRING ON EXPOSED SURFACES AT
107 SOUTH HUMINGBIRD LANE NEAR US HIGHWAY 70.
0743 PM SLEET CENTERVILLE 35.79N 87.45W
02/28/2009 U0.00 INCH HICKMAN TN PUBLIC
COCORAHS SPOTTER REPORTED SLEET BEGINNING AT 635 PM CST
AND CONTINUING.
0812 PM SLEET LAWRENCEBURG 35.25N 87.34W
02/28/2009 U0.00 INCH LAWRENCE TN PUBLIC
A MIXTURE OF SLEET AND RAIN WAS OCCURRING.
0838 PM SLEET 5 S COLLINWOOD 35.10N 87.74W
02/28/2009 U0.00 INCH WAYNE TN EMERGENCY MNGR
SLEET...FREEZING RAIN...AND SNOW MIXTURE WAS OCCURING ON
BERRY ROAD NEAR STATE HIGHWAY 13.
0912 PM SNOW LAWRENCEBURG 35.25N 87.34W
02/28/2009 U0.0 INCH LAWRENCE TN PUBLIC
*** 1 INJ *** REPORT RECEIVED OF TURN OVER TO ALL SNOW IN
LAWRENCEBURG. ICY ROAD CONDITIONS DEVELOPING ACROSS THE
ENTIRE COUNTY. WRECK REPORTED WITH INJURIES IN
SUMMERTOWN. EXTENT OF INJURIES UNKNOWN.
0933 PM SNOW SPRING HILL 35.74N 86.92W
02/28/2009 U0.0 INCH MAURY TN TRAINED SPOTTER
TURN OVER TO ALL SNOW REPORTED WITH A DUSTING ON THE
GRASS ACROSS THE ENTIRE COUNTY. SNOWFALL WAS MAKING
DRIVING VISIBILITY POOR COUNTYWIDE.
0933 PM SNOW 2 S DICKSON 36.05N 87.38W
02/28/2009 M1.0 INCH DICKSON TN TRAINED SPOTTER
MODERATE SNOW OVER THE LAST TWENTY MINUTES HAS RESULTED
IN ONE INCH OF TOTAL SNOWFALL ACCUMULATION BEING
REPORTED. ROADS WERE REPORTED AS BECOMING SLUSHY.
1035 PM SNOW 2 S DICKSON 36.05N 87.38W
02/28/2009 M1.3 INCH DICKSON TN TRAINED SPOTTER
THREE TENTHS OF AN INCH FELL IN THE PAST HOUR. TOTAL SNOW
DEPTH IS 1.3 INCHES. ALL ROADS IN DICKSON AREA ARE SLUSHY
OR COVERED. SNOW IS CURRENTLY COMING DOWN AT A STEADY
CLIP.
1045 PM SNOW 10 S CHAPEL HILL 35.48N 86.70W
02/28/2009 M1.0 INCH MARSHALL TN TRAINED SPOTTER
ONE INCH OF SNOW REPORTED IN THE LAST TWO HOURS IN
DOWNTOWN LEWISBURG.
1051 PM SLEET TULLAHOMA 35.37N 86.22W
02/28/2009 U0.00 INCH COFFEE TN EMERGENCY MNGR
SLEET WAS STARTING TO FALL IN SOUTHEASTERN COFFEE COUNTY
NEAR TULLAHOMA.
1103 PM SNOW 10 S CHAPEL HILL 35.48N 86.70W
02/28/2009 M2.2 INCH MARSHALL TN PUBLIC
SNOW WAS MEASURED ON SNOWBOARD AT 2.25 INCHES IN TWO
HOURS IN LEWISBURG.
1120 PM SNOW 5 E HOHENWALD 35.55N 87.47W
02/28/2009 M1.5 INCH LEWIS TN TRAINED SPOTTER
1.5 INCHES OF SNOW ACCUMULATION HAVE OCCURRED IN 2 HOURS
WITH MODERATE SNOW CONTINUING.
1212 AM SNOW 5 W HOHENWALD 35.55N 87.65W
03/01/2009 M3.5 INCH LEWIS TN TRAINED SPOTTER
3.5 INCHES OF SNOW WAS REPORTED IN 3 HOURS AND SNOW STILL
FALLING. SECONDARY ROADS WERE SNOW COVERED.
1218 AM SNOW 10 S CHAPEL HILL 35.48N 86.70W
03/01/2009 M4.8 INCH MARSHALL TN PUBLIC
4.75 INCHES OF SNOW WAS REPORTED IN 3 HOURS USING
SNOWBOARD. MEASURED 5.5 INCHES AVERAGE DEPTH IN BACKYARD
SINCE EVENT BEGAN.
1220 AM SNOW MURFREESBORO 35.85N 86.39W
03/01/2009 M2.0 INCH RUTHERFORD TN PUBLIC
TWO INCHES OF SNOW OCCURRED IN ONE HOUR. STARTED OUT AS
SLEET...THEN TURNED INTO HEAVY SNOW...REDUCING
VISIBILITIES IN THIS AREA.
&&
JBWLocal storm report, Mar 1, 1:16 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 AM CST SUN MAR 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FREEZING RAIN 15 E JAMESTOWN 36.43N 84.67W
03/01/2009 M1.00 INCH SCOTT TN TRAINED SPOTTER
ONE INCH OF ICE WAS REPORTED ON POWER LINES AND ON OTHER
SURFACES NEAR THE FENTRESS...MORGAN COUNTY LINE NEAR
STATE HIGHWAY52.
&&
JBWLocal storm report, Mar 1, 1:16 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
116 AM CST SUN MAR 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FREEZING RAIN 15 E JAMESTOWN 36.43N 84.67W
03/01/2009 M1.00 INCH FENTRESS TN TRAINED SPOTTER
ONE INCH OF ICE WAS REPORTED ON POWER LINES AND ON OTHER
SURFACES NEAR THE FENTRESS...MORGAN COUNTY LINE NEAR
STATE HIGHWAY52.
&&
JBWNearby
Winter Storm Warnings in Tennessee, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.